Alert archive / Illinois / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 17, NWS Lincoln, IL

May 7, 2009Christian County, Shelby County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at May 7, 2009, 6:57 PM CDT for Christian County, Shelby County, Illinois. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 7, 2009, 6:57 PM CDT (23:57 UTC)
Expired
May 7, 2009, 7:45 PM CDT
In force
48 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

Counties Christian County, IL, Shelby County, IL

The radar

The Lincoln radar (KILX), 91 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 6:14 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 12.0 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2009-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 330 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2009-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
330 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
621 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 072357
SVRILX
ILC021-173-080045-
/O.NEW.KILX.SV.W.0017.090507T2357Z-090508T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
657 PM CDT THU MAY 7 2009

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CHRISTIAN COUNTY IN CENTRAL ILLINOIS...
  SHELBY COUNTY IN CENTRAL ILLINOIS...

* UNTIL 745 PM CDT.

* AT 657 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  NORTHWEST OF PANA...OR ABOUT 7 MILES SOUTHEAST OF TAYLORVILLE...AND
  WAS MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ASSUMPTION...
  PANA...
  TOWER HILL...
  LAKEWOOD...
  WESTERVELT...
  SHELBYVILLE...
  COWDEN...
  FINDLAY...

ANOTHER LOCATION IN THIS WARNING IS...LAKEWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3924 8915 3935 8915 3935 8933 3957 8924
      3961 8885 3945 8862 3922 8876 3922 8912
TIME...MOT...LOC 2357Z 284DEG 20KT 3943 8919

$$

HUETTL
3 follow-up statements
000 
WWUS53 KILX 080012
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
712 PM CDT THU MAY 7 2009

ILC021-173-080045-
/O.CON.KILX.SV.W.0017.000000T0000Z-090508T0045Z/
SHELBY IL-CHRISTIAN IL-
712 PM CDT THU MAY 7 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHEASTERN CHRISTIAN AND SHELBY COUNTIES...

AT 712 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM FINDLAY TO ROSAMOND...MOVING EAST
AT 25 MPH.

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...OCONEE...
WESTERVELT...WOLF CREEK STATE PARK...EAGLE CREEK STATE PARK...TOWER
HILL...HERRICK...SHELBYVILLE...LAKEWOOD AND CLARKSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3924 8915 3935 8915 3935 8933 3957 8924
      3961 8885 3945 8862 3922 8876 3922 8912
TIME...MOT...LOC 0012Z 284DEG 20KT 3953 8877 3939 8912

$$

HUETTL
000 
WWUS53 KILX 080026
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
726 PM CDT THU MAY 7 2009

ILC021-173-080045-
/O.CON.KILX.SV.W.0017.000000T0000Z-090508T0045Z/
SHELBY IL-CHRISTIAN IL-
726 PM CDT THU MAY 7 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHEASTERN CHRISTIAN AND SHELBY COUNTIES...

AT 725 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TOWER HILL...OR NEAR
SHELBYVILLE...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL MAY ALSO
ACCOMPANY THESE DAMAGING WINDS.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
SHELBYVILLE...FINDLAY...CLARKSBURG...WOLF CREEK STATE PARK...EAGLE
CREEK STATE PARK AND MODE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3924 8915 3935 8915 3957 8924 3961 8885
      3945 8862 3922 8876 3922 8912
TIME...MOT...LOC 0026Z 280DEG 25KT 3940 8890

$$

HUETTL
000 
WWUS53 KILX 080043
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
743 PM CDT THU MAY 7 2009

ILC021-173-080052-
/O.EXP.KILX.SV.W.0017.000000T0000Z-090508T0045Z/
SHELBY IL-CHRISTIAN IL-
743 PM CDT THU MAY 7 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHRISTIAN AND
SHELBY COUNTIES EXPIRES AT 745 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE...HOWEVER SMALL HAIL...GUSTY WINDS...HEAVY
RAINS AND FREQUENT LIGHTNING ARE STILL POSSIBLE WITH SCATTERED
THUNDERSTORMS THIS EVENING.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 AM.

LAT...LON 3924 8915 3935 8915 3957 8924 3961 8885
      3945 8862 3922 8876 3922 8912
TIME...MOT...LOC 0042Z 280DEG 25KT 3938 8876

$$

HUETTL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 6:15 PM CDT, 42 minutes earlier.

Area forecast discussion, May 7, 6:15 PM CDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
615 PM CDT THU MAY 7 2009

.DISCUSSION...
ISSUED 247 PM CDT THU MAY 7 2009

FORECAST PROBLEM FOR TODAY IS THE PRECIPITATION TONIGHT DUE TO THE
FRONT OUT WEST...AND THE POPS AS THE FRONT MOVES THROUGH REGION.
THEN IN THE EXTENDED...THE CONCERN IS A SYSTEM FOR THE MIDDLE OF
NEXT WEEK.

SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT
IR SATELLITE IMAGERY SHOWS TWO IMPULSES OF INTEREST. THE FIRST IS
THE ONE EXITING IL FROM CENTRAL IN TO SOUTHERN IL...THAT WAS THE
REMAINS OF MCS THAT FIRED LAST NIGHT WEST OF AREA IN PLAINS. AS
CLOUDS WITH THIS SYSTEM REMAINED OVER AREA THROUGH MORNING HOURS...
IT SERVED TO RETARD THE HEATING OVER SOUTHERN 1/2 OF IL AND KEEP AIR
IN THAT REGION MORE STABLE THAN IN NORTH HALF...AS SHOWN IN SURFACE
LIFTED INDEX IN SURFACE DATA. CLOUD DEBRIS IN IR AND VISIBILE DATA
ALSO SHOWS POSSIBLE LIFT OVER BOUNDARY FROM SOUTHERN IL OVER CENTRAL
MO INTO NORTHWEST MO.

SECOND UPPER LEVEL IMPULSE OR WAVE FROM SOUTHEAST MN TO EAST NE WITH
CLUOUDS AND SCT PCPN AHEAD OF IT OVER EAST IA. MSAS SURFACE DATA ON
AWIPS SHOWS APPARENT REINFORCING COOL POOL OUTFLOW BOUNDARY E-W OVER
NORTHER MO. CLOUDS STREETS AND STRONGER SOUTHERLY WINDFLOW OVER EAST
KS INTO NORTHWEST MO...PLUS THE 2 BOUNDARIES THAT INTERSECT IN THAT
AREA...AND UPPER IMPULSE...ALL SUPPORT BEST POSSIBLE STORM
DEVELOPMENT AND SEVERE POTENTIAL IN THAT AREA EXTENDING INTO
NORTHERN MO.

WITH THE UPPER IMPULSE MOVING EAST OVER EAST IA INTO IL...HAVE
INCREASED POPS OVER NORTHERN CWA IN THE EVENING HOURS...BUT SEVERE
POTENTIAL SHOULD BE LIMITED DUE TO LOW LEVEL WIND FIELDS AND
INSTABILITY. STORMS WILL BE SCATTERED THOUGH.

AS FOR THE SOUTHWEST IA ACTIVITY...MODELS DUE BRING THAT CONVECTION
TO THE EAST...INTO THE REGION AFTER MIDNIGHT. HOWEVER WITH THE EST
LOW LEVEL INFLOW REMAINING WEST OF REGION...EXPECT CONVECTION TO BE
IN WEAKING TREND WHEN ARRIVES AND SO KEPT CHC POPS. TRACK OF
ACTIVITY FROM CORFIDI VECTOR PROGS TO BE ESE...MORE OVER THE
SOUTHERN 1/2 OF CWA AFTER MIDNIGHT.

FOR FRIDAY...THE FRONT WILL BE DRAGGING ITS WAY THROUGH THE REGION.
HOWEVER BEST LOW LEVEL INFLOW WILL REMAIN INTO THE AREA TO THE WEST
OVER MO. THAT WILL KEEP HEAVY RAIN CHANCES SOUTH OF CWA ON FRIDAY.
LIKE THE GFS SOLUTION A LITTLE BETTER ON THE QPF THAN THE NAM. FOR
FRIDAY NIGHT...THERE WILL BE ANOTHER WAVE MOVING THROUGH THE
NORTHERN PARTS OF IL...AGAIN BRINGING A CHANCE OF SOME RAIN.

LONG RANGE...SUNDAY THROUGH THURSDAY
WITH HIGH PRESSURE BEHIND THE FRONT OVER THE REGION...DRY CONDITIONS
WILL BE THE RULE THROUGH EARLY NEXT WEEK. SOUTHERLY FLOW DEVELOPS BY
TUESDAY...WITH A CHANCE OF PCPN TUESDAY NIGHT. FOR WED INTO THU...A
COLD FRONT WITH A SIGNIFICANT UPPER LEVEL TROUGH WILL MOVE INTO THE
AREA. CONVECTION AHEAD AND WITH THE FRONTAL PASSAGE WILL BE IN THE
AREA. EUR AND GFS MODELS SIMILAR. HOWEVER GFS SEEMS A LITTLE FAST
AND SO WENT MORE WITH A BLEND...SIDING MORE TOWARD THE EUR TIMING.

GOETSCH
&&

.AVIATION...
ISSUED 625 PM CDT THU MAY 7 2009

SVR TSTMS HAVE BEEN FORMING ALG SFC BNDRY FM NRN MO THRU CNTL IL.
INITIAL CLUSTER WL AFFECT CMI EARLY...THEN THE NEXT ROUND INCRSG OVR
NRN MO WL MOVE ESEWD THRU THE SPI-DEC CORRIDOR LATER ON. ADDITIONAL
NON-SVR STORMS ALSO LKLY AS FAR N AS PIA-BMI AND EVENTUALLY CMI.
THIS ACTVTY WL END AROUND 09Z. REDVLPMT TWD 18Z FRI APPEARS PSBL
SPI-DEC...WITH THE SVR THREAT FURTHER S. MAINLY VFR CONDS OUTSIDE OF
TSTMS...EXCEPT FOR MVFR FOG AFT 06Z FRI.

04
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 7, 2:52 PM CDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
252 PM CDT THU MAY 7 2009

ILZ027>031-036>038-041-081200-
FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
252 PM CDT THU MAY 7 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE ILLINOIS RIVER WILL REMAIN IN FLOOD FROM HENRY DOWNSTREAM. A
SLOW FALL IS EXPECTED THROUGH THE WEEKEND.

A COLD FRONT WILL MOVE ACROSS CENTRAL ILLINOIS LATE THIS AFTERNOON
AND EVENING...BRINGING A GOOD CHANCE OF THUNDERSTORMS. A FEW
THUNDERSTORMS COULD BE STRONG WITH GUSTY WINDS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ANOTHER DISTURBANCE WILL MOVE ACROSS CENTRAL ILLINOIS FRIDAY AFTERNOON
AND FRIDAY EVENING...BRINGING A SLIGHT CHANCE OF THUNDERSTORMS TO
THE REGION. THE NEXT CHANCE OF STORMS AFTER THAT WILL BE TUESDAY
NIGHT AND WEDNESDAY. SEVERE STORMS ARE NOT EXPECTED WITH EITHER OF
THOSE SYSTEMS AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THIS AFTERNOON AND TONIGHT.

ILZ040-047-049-050-081200-
CASS-MORGAN-SCHUYLER-SCOTT-
252 PM CDT THU MAY 7 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE ILLINOIS RIVER WILL REMAIN IN FLOOD FROM HENRY DOWNSTREAM. A
SLOW FALL IS EXPECTED THROUGH THE WEEKEND.

A COLD FRONT WILL MOVE ACROSS CENTRAL ILLINOIS LATE THIS AFTERNOON AND
EVENING...BRINGING A GOOD CHANCE OF THUNDERSTORMS. THERE IS A
SLIGHT RISK OF SEVERE STORMS AS THE COLD FRONT PASSES THROUGH. THE
MAIN HAZARD WILL BE DAMAGING WIND GUSTS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ANOTHER DISTURBANCE WILL MOVE ACROSS CENTRAL ILLINOIS FRIDAY AFTERNOON
AND FRIDAY NIGHT...BRINGING A CHANCE OF THUNDERSTORMS TO THE
REGION. THE NEXT CHANCE OF STORMS AFTER THAT WILL BE TUESDAY NIGHT
AND WEDNESDAY. SEVERE STORMS ARE NOT EXPECTED WITH EITHER OF THOSE
SYSTEMS AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.

ILZ042>046-048-051>057-061-081200-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION-
252 PM CDT THU MAY 7 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COLD FRONT WILL MOVE ACROSS CENTRAL AND EAST CENTRAL ILLINOIS
LATE THIS AFTERNOON AND EVENING...BRINGING A GOOD CHANCE OF
THUNDERSTORMS. THERE IS A SLIGHT RISK OF SEVERE STORMS AS THE COLD
FRONT PASSES THROUGH. THE MAIN HAZARD WILL BE DAMAGING WIND GUSTS
AND HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ANOTHER DISTURBANCE WILL MOVE ACROSS CENTRAL ILLINOIS FRIDAY
AFTERNOON AND FRIDAY NIGHT...BRINGING A CHANCE OF THUNDERSTORMS
TO THE REGION. THE NEXT CHANCE OF STORMS AFTER THAT WILL BE
TUESDAY NIGHT AND WEDNESDAY. SEVERE STORMS ARE NOT EXPECTED WITH
EITHER OF THOSE SYSTEMS AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

ILZ062-063-066>068-071>073-081200-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
252 PM CDT THU MAY 7 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

FLOODING SHOULD SUBSIDE AT CLAY CITY ON THE LITTLE WABASH RIVER
BY THIS EVENING.

A COLD FRONT WILL MOVE ACROSS SOUTHEAST ILLINOIS TONIGHT...BRINGING
A GOOD CHANCE OF THUNDERSTORMS. THERE IS A SLIGHT RISK OF SEVERE
STORMS AS THE COLD FRONT PASSES THROUGH. THE MAIN HAZARD WILL BE
DAMAGING WIND GUSTS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ANOTHER DISTURBANCE WILL MOVE ACROSS CENTRAL ILLINOIS FRIDAY AND
FRIDAY NIGHT...BRINGING A CHANCE OF THUNDERSTORMS TO THE REGION.
THE NEXT CHANCE OF STORMS AFTER THAT WILL BE TUESDAY NIGHT AND
WEDNESDAY. SEVERE STORMS ARE NOT EXPECTED WITH EITHER OF THOSE
SYSTEMS AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS EVENING AND OVERNIGHT.

HUETTL

In the hours before

Local storm report, May 7, 5:41 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
541 PM CDT THU MAY 07 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             2 E PETERSBURG          40.01N 89.81W
05/07/2009  M0.88 INCH       MENARD             IL   MESONET

            FROM SWOP.

0510 PM     TSTM WND DMG     5 E GREENVIEW           40.08N 89.65W
05/07/2009                   MENARD             IL   MESONET

            BRANCHES BLOWN DOWN. FROM SWOP MESONET OBSERVER.

0511 PM     TSTM WND DMG     GREENVIEW               40.08N 89.74W
05/07/2009                   MENARD             IL   EMERGENCY MNGR

            POWER POLE BLOWN DOWN AND SHINGES BLOWN OFF ROOF. FROM
            EMERGENCY MANAGER.

0511 PM     HAIL             PETERSBURG              40.01N 89.85W
05/07/2009  M0.88 INCH       MENARD             IL   MESONET

            FROM COCORAHS OBSERVER.

0523 PM     HAIL             2 S WILLIAMSVILLE       39.92N 89.56W
05/07/2009  M1.75 INCH       SANGAMON           IL   EMERGENCY MNGR

            FROM EMERGENCY MANAGER.

0528 PM     HAIL             2 SE WILLIAMSVILLE      39.93N 89.53W
05/07/2009  M0.75 INCH       SANGAMON           IL   TRAINED SPOTTER

0536 PM     HAIL             5 SE WILLIAMSVILLE      39.90N 89.49W
05/07/2009  M0.88 INCH       SANGAMON           IL   EMERGENCY MNGR

            FROM LOGAN EMA.

&&

GOETSCH
Local storm report, May 7, 5:44 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
544 PM CDT THU MAY 07 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND GST     CORNLAND                39.94N 89.41W
05/07/2009  M60 MPH          LOGAN              IL   EMERGENCY MNGR

            FROM COUNTY EMA.

&&

GOETSCH
Local storm report, May 7, 6:02 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
602 PM CDT THU MAY 07 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     HAIL             2 SW WILLIAMSVILLE      39.93N 89.58W
05/07/2009  E0.88 INCH       SANGAMON           IL   TRAINED SPOTTER

&&

DPK
Local storm report, May 7, 6:05 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
605 PM CDT THU MAY 07 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     HAIL             DIVERNON                39.57N 89.65W
05/07/2009  M0.75 INCH       SANGAMON           IL   EMERGENCY MNGR

            FROM EMA.

&&

GOETSCH
Local storm report, May 7, 6:36 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
636 PM CDT THU MAY 07 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     HAIL             PALMER                  39.46N 89.41W
05/07/2009  M1.00 INCH       CHRISTIAN          IL   EMERGENCY MNGR

            FROM COUNTY SHERIFF.

&&

GOETSCH
Local storm report, May 7, 6:51 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
651 PM CDT THU MAY 07 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     HAIL             2 E PALMER              39.46N 89.37W
05/07/2009  M1.00 INCH       CHRISTIAN          IL   TRAINED SPOTTER

            ST. LOUIS NWS OFFICE SPOTTER REPORTED THIS.

&&

GOETSCH

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 8:58 PM CDTAreal Flood AdvisoryILXMarshall, Peoria, Woodford5 hr
May 7, 1:13 AM CDTDense Fog AdvisoryILXClark, Clay, Coles, Crawford, Cumberland, Edgar and 5 more8 hr
May 7, 4:29 PM CDTSevere Thunderstorm WarningILXCass, Fulton, Mason, Menard, Schuyler, Tazewell46 min
May 7, 4:53 PM CDTSevere Thunderstorm WarningILXLogan, Mason, Menard, Sangamon52 min
May 7, 5:33 PM CDTSevere Thunderstorm WarningILXChristian, Logan, Macon, Sangamon42 min
May 7, 5:43 PM CDTSevere Thunderstorm WarningILXChristian, Macon, Sangamon47 min
May 7, 6:13 PM CDTSevere Thunderstorm WarningILXChristian, Shelby47 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.